MathSciNet Relay Station
MathSciNet bibliographic data
MR2639207 35Q79 (35B44)
Zhang, Zhengce; Hu, Bei Rate estimates of gradient blowup for a heat equation with exponential nonlinearity. Nonlinear Anal. 72 (2010), no. 12, 4594–4601.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement